MathSciNet Relay Station
MathSciNet bibliographic data
MR950591 (89g:11033) 11E45 (11F72)
Elstrodt, J.; Grunewald, F.; Mennicke, J. Arithmetic applications of the hyperbolic lattice point theorem. Proc. London Math. Soc. (3) 57 (1988), no. 2, 239–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement